Alert archive / California / Wind Advisories in 2008
Wind Advisory 192, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Apr 29, 2008, 9:41 AM PDT. It took effect at Apr 29, 2008, 2:00 PM PDT. It was in force for 37 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2008, 9:41 AM PDT (16:41 UTC)
- In effect from
- Apr 29, 2008, 2:00 PM PDT
- Expired
- May 1, 2008, 3:00 AM PDT
- In force
- 37 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 291641 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 941 AM PDT TUE APR 29 2008 ...GUSTY NORTHERLY WINDS TO AFFECT PORTIONS OF SANTA BARBARA AND SAN LUIS OBISPO COUNTIES... .BUILDING HIGH PRESSURE OFF THE WEST COAST WILL CREATE GUSTY NORTHWEST WINDS ALONG THE CENTRAL COAST THIS AFTERNOON THROUGH EARLY THIS EVENING. THIS HIGH PRESSURE WILL ALSO PRODUCE GUSTY WINDS ALONG THE SOUTH COAST AND MOUNTAINS OF SANTA BARBARA COUNTY THIS AFTERNOON...AND LAST THROUGH EARLY WEDNESDAY MORNING. CAZ034-035-292245- /O.NEW.KLOX.WI.Y.0192.080429T2100Z-080430T0300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 941 AM PDT TUE APR 29 2008 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 40 MPH THIS AFTERNOON...AND LAST THROUGH EARLY THIS EVENING. THE STRONGEST WINDS ARE EXPECTED IN SANTA BARBARA COUNTY...ESPECIALLY NEAR VANDENBERG AND SANTA MARIA LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-292245- /O.NEW.KLOX.WI.Y.0192.080429T2100Z-080430T1600Z/ SANTA BARBARA COUNTY SOUTH COAST- 941 AM PDT TUE APR 29 2008 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT WEDNESDAY. GUSTY WEST TO NORTHWEST WINDS WILL INCREASE THIS AFTERNOON TO 20 TO 30 MPH WITH GUSTS TO 35 MPH. THESE WINDS WILL THEN SHIFT TO THE NORTH LATER THIS EVENING AND BE CONFINED TO AREAS BELOW PASSES AND CANYONS...WITH GUSTS INCREASING TO 40 MPH. THE STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS...ESPECIALLY NEAR GAVIOTA THIS AFTERNOON...AND NEAR MONTECITO LATER TONIGHT. THE WINDS WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING...THEN SHOULD WEAKEN. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-292245- /O.NEW.KLOX.WI.Y.0192.080429T2100Z-080430T1600Z/ SANTA BARBARA COUNTY MOUNTAINS- 941 AM PDT TUE APR 29 2008 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT WEDNESDAY. GUSTY NORTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON...THEN WILL CONTINUE BUT SHIFT TO THE NORTH TO NORTHEAST OVERNIGHT WITH GUSTS INCREASING TO 50 MPH. THE STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS...ESPECIALLY NEAR THE FOOTHILLS OF MONTECITO LATER TONIGHT. THESE WINDS SHOULD WEAKEN EARLY WEDNESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KITTELL
6 follow-up statements
000 WWUS76 KLOX 292203 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 303 PM PDT TUE APR 29 2008 ...GUSTY NORTHERLY WINDS WILL CONTINUE TO AFFECT PORTIONS OF SANTA BARBARA AND SAN LUIS OBISPO COUNTIES... .BUILDING HIGH PRESSURE OFF THE WEST COAST WILL CONTINUE TO PRODUCE GUSTY NORTHWEST WINDS ALONG THE CENTRAL COAST THIS AFTERNOON THROUGH EARLY THIS EVENING. THIS BUILDING HIGH PRESSURE WILL ALSO PRODUCE GUSTY WINDS ALONG THE SOUTH COAST AND MOUNTAINS OF SANTA BARBARA COUNTY BY LATE THIS AFTERNOON...AND LAST THROUGH EARLY WEDNESDAY MORNING. CAZ034-035-300300- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080430T0300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 303 PM PDT TUE APR 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH EARLY THIS EVENING. THE STRONGEST WINDS WILL BE IN SANTA BARBARA COUNTY...ESPECIALLY NEAR VANDENBERG AND SANTA MARIA LATE THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-300415- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080430T1600Z/ SANTA BARBARA COUNTY SOUTH COAST- 303 PM PDT TUE APR 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. GUSTY WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 35 MPH BY LATE THIS AFTERNOON. THESE WINDS WILL THEN SHIFT TO THE NORTH LATER THIS EVENING AND BE CONFINED TO AREAS BELOW PASSES AND CANYONS...WITH GUSTS INCREASING TO 40 MPH. THE STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS...ESPECIALLY NEAR GAVIOTA LATE THIS AFTERNOON...AND NEAR MONTECITO LATER TONIGHT. THE WINDS WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING...THEN SHOULD WEAKEN. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-300415- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080430T1600Z/ SANTA BARBARA COUNTY MOUNTAINS- 303 PM PDT TUE APR 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. GUSTY NORTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS TO 45 MPH BY LATE THIS AFTERNOON. THESE WINDS WILL CONTINUE BUT SHIFT TO THE NORTH TO NORTHEAST OVERNIGHT...WITH GUSTS INCREASING TO 50 MPH. THE STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS... ESPECIALLY NEAR THE FOOTHILLS OF MONTECITO LATER TONIGHT. THESE WINDS SHOULD WEAKEN BY EARLY WEDNESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KITTELL
000 WWUS76 KLOX 300259 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 759 PM PDT TUE APR 29 2008 ...GUSTY NORTHERLY WINDS WILL CONTINUE TO AFFECT PORTIONS OF SANTA BARBARA COUNTY... .BUILDING HIGH PRESSURE OFF THE WEST COAST WILL CONTINUE TO PRODUCE GUSTY NORTHWEST TO NORTH CANYON WINDS ALONG THE SOUTH COAST AND MOUNTAINS OF SANTA BARBARA COUNTY TONIGHT. THE WINDS WILL LAST THROUGH EARLY WEDNESDAY MORNING. WINDS ALONG THE CENTRAL COAST HAVE DIMINISHED SOME THIS EVENING AND WILL REMAIN BELOW ADVISORY LEVELS THROUGH TONIGHT. CAZ034-035-300400- /O.EXP.KLOX.WI.Y.0192.000000T0000Z-080430T0300Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 759 PM PDT TUE APR 29 2008 ...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE EARLY THIS EVENING THEN DIMINISH OVERNIGHT. WITH WINDS REMAINING BELOW ADVISORY LEVELS...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM. $$ CAZ039-301100- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080430T1600Z/ SANTA BARBARA COUNTY SOUTH COAST- 759 PM PDT TUE APR 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. GUSTY NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED THROUGH TONIGHT. THE STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS...ESPECIALLY NEAR GAVIOTA EARLY TONIGHT...AND NEAR MONTECITO LATER TONIGHT. THE WINDS WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING...THEN SHOULD WEAKEN. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-301100- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080430T1600Z/ SANTA BARBARA COUNTY MOUNTAINS- 759 PM PDT TUE APR 29 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. GUSTY NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 45 MPH THIS EVENING. THESE WINDS WILL CONTINUE BUT SHIFT TO THE NORTH TO NORTHEAST OVERNIGHT...WITH GUSTS INCREASING TO 50 MPH. THE STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS... ESPECIALLY NEAR THE FOOTHILLS OF MONTECITO LATER TONIGHT. THESE WINDS SHOULD WEAKEN BY EARLY WEDNESDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SIRARD
000 WWUS76 KLOX 300954 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 254 AM PDT WED APR 30 2008 ...GUSTY NORTHERLY WINDS WILL CONTINUE TO AFFECT PORTIONS OF SANTA BARBARA COUNTY...THE ANTELOPE VALLEY AND THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTY... .BUILDING HIGH PRESSURE OFF THE WEST COAST WILL CONTINUE TO PRODUCE GUSTY NORTHWEST TO NORTH WINDS ALONG THE SOUTH COAST AND MOUNTAINS OF SANTA BARBARA COUNTY THROUGH MID MORNING. THE SUN DOWER WINDS WILL RETURN AGAIN TONIGHT AND ANOTHER ADVISORY MAY BE NEEDED. STRONG WEST TO NORTHWEST WINDS WILL AFFECT THE MOUNTAINS OF L.A. AND VENTURA COUNTY AS WELL AS THE ANTELOPE VALLEY THROUGH EARLY THURSDAY MORNING. CAZ059-301600- /O.EXB.KLOX.WI.Y.0192.080430T1000Z-080501T1000Z/ ANTELOPE VALLEY- 254 AM PDT WED APR 30 2008 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED OVER THE WESTERN PORTION OF THE ANTELOPE VALLEY. THE GUSTY WINDS WILL LIKELY CREATE AREAS OF BLOWING DUST AND SAND WHICH COULD LOCALLY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-301600- /O.EXB.KLOX.WI.Y.0192.080430T1000Z-080501T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 254 AM PDT WED APR 30 2008 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. THE STRONGEST WINDS WILL BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-301600- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080430T1600Z/ SANTA BARBARA COUNTY SOUTH COAST- 254 AM PDT WED APR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. GUSTY NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED THROUGH MID MORNING. THE STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS...ESPECIALLY NEAR GAVIOTA AND MONTECITO. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-301600- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080430T1600Z/ SANTA BARBARA COUNTY MOUNTAINS- 254 AM PDT WED APR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH MID MORNING THE STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS...ESPECIALLY NEAR THE FOOTHILLS OF MONTECITO LATER TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ASR
000 WWUS76 KLOX 301610 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 910 AM PDT WED APR 30 2008 ...GUSTY NORTHERLY ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA... .BUILDING HIGH PRESSURE OFF THE WEST COAST WILL CONTINUE TO PRODUCE GUSTY NORTHWEST TO NORTH WINDS ACROSS MUCH OF SANTA BARBARA COUNTY AS WELL AS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES AND THE ANTELOPE VALLEY. CAZ034-035-302215- /O.EXB.KLOX.WI.Y.0192.000000T0000Z-080501T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 910 AM PDT WED APR 30 2008 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. NORTHWEST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ039-302215- /O.EXA.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- 910 AM PDT WED APR 30 2008 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. THE STRONGEST WINDS WILL BE FOCUSED BELOW PASSES AND CANYONS. $$ CAZ052-302215- /O.EXA.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/ SANTA BARBARA COUNTY MOUNTAINS- 910 AM PDT WED APR 30 2008 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. $$ CAZ059-302215- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/ ANTELOPE VALLEY- 910 AM PDT WED APR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED OVER THE WESTERN PORTION OF THE ANTELOPE VALLEY. THE GUSTY WINDS WILL LIKELY CREATE AREAS OF BLOWING DUST AND SAND WHICH COULD LOCALLY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES. $$ CAZ053-054-302215- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 910 AM PDT WED APR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. THE STRONGEST WINDS WILL BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR. $$
000 WWUS76 KLOX 302126 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 226 PM PDT WED APR 30 2008 ...GUSTY NORTHERLY ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA... .BUILDING HIGH PRESSURE OFF THE WEST COAST WILL CONTINUE TO PRODUCE GUSTY NORTHWEST TO NORTH WINDS ACROSS MUCH OF SANTA BARBARA COUNTY AS WELL AS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES AND THE ANTELOPE VALLEY. WINDS ARE EXPECTED TO DECREASE ALONG THE CENTRAL COAST THIS EVENING AND EARLY THURSDAY MORNING ACROSS THE REMAINDER OF THE AREA. CAZ039-010400- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- 226 PM PDT WED APR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. THE STRONGEST WINDS WILL BE FOCUSED BELOW PASSES AND CANYONS. $$ CAZ052-010400- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/ SANTA BARBARA COUNTY MOUNTAINS- 226 PM PDT WED APR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. $$ CAZ059-010400- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/ ANTELOPE VALLEY- 226 PM PDT WED APR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED OVER THE WESTERN PORTION OF THE ANTELOPE VALLEY. THE GUSTY WINDS WILL LIKELY CREATE AREAS OF BLOWING DUST AND SAND WHICH COULD LOCALLY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES. $$ CAZ053-054-010400- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 226 PM PDT WED APR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. THE STRONGEST WINDS WILL BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR. $$ CAZ034-035-010400- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 226 PM PDT WED APR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. NORTHWEST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL CONTINUE THROUGH THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WOFFORD
000 WWUS76 KLOX 010355 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 855 PM PDT WED APR 30 2008 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA... .BUILDING HIGH PRESSURE OFF THE WEST COAST WILL CONTINUE TO PRODUCE GUSTY NORTHWEST TO NORTH WINDS TONIGHT ACROSS THE MOUNTAINS AND SOUTH COAST OF SANTA BARBARA COUNTY AS WELL AS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES AND THE ANTELOPE VALLEY. WINDS ALONG THE CENTRAL COAST HAVE DIMINISHED AND WILL REMAIN BELOW ADVISORY LEVELS OVERNIGHT. CAZ034-035-010500- /O.CAN.KLOX.WI.Y.0192.000000T0000Z-080501T0400Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- 855 PM PDT WED APR 30 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED CONSIDERABLY THIS EVENING AND WILL REMAIN BELOW ADVISORY LEVELS OVERNIGHT. $$ CAZ039-011000- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/ SANTA BARBARA COUNTY SOUTH COAST- 855 PM PDT WED APR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. AREAS OF NORTHWEST TO NORTH WINDS WILL INCREASE TO 25 TO 35 MPH THIS EVENING WITH LOCAL GUSTS TO 45 MPH. THE GUSTY WINDS WILL CONTINUE THROUGH EARLY MORNING THURSDAY. THE STRONGEST WINDS WILL BE FOCUSED BELOW PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ052-011000- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/ SANTA BARBARA COUNTY MOUNTAINS- 855 PM PDT WED APR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. AREAS OF NORTHWEST TO NORTH WINDS WILL INCREASE TO 25 TO 35 MPH THIS EVENING WITH LOCAL GUSTS TO 50 MPH. THE GUSTY WINDS WILL CONTINUE THROUGH EARLY MORNING THURSDAY...WITH THE STRONGEST WINDS THROUGH THE PASSES AND CANYONS. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ059-011000- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/ ANTELOPE VALLEY- 855 PM PDT WED APR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THE STRONGEST WINDS ARE EXPECTED TO BE FOCUSED OVER THE WESTERN PORTION OF THE ANTELOPE VALLEY. THE GUSTY WINDS WILL LIKELY CREATE AREAS OF BLOWING DUST AND SAND WHICH COULD LOCALLY REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ053-054-011000- /O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- 855 PM PDT WED APR 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. THE STRONGEST WINDS WILL BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SIRARD
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 29, 3:07 AM PDT, 6 hours 34 minutes earlier.
Area forecast discussion, Apr 29, 3:07 AM PDT, 6 hours 34 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 307 AM PDT TUE APR 29 2008 .SHORT TERM (TODAY-THURSDAY)...CURRENT SATELLITE IMAGERY INDICATES SOME STRATUS DEVELOPING SOUTH OF THE AREA. STRATUS OVER THE OUTER COASTAL WATERS IS PUSHING INTO THE INNER COASTAL WATERS THIS MORNING. A WEAK FEATURE DROPPING SOUTH ON THE BACK SIDE OF THE UPPER-LEVEL RIDGE IS BRINGING SOME COLD AIR ADVECTION WITH IT INTO THE CENTRAL COAST. AS A RESULT...SOME SCOURING OF THE MARINE LAYER IS OCCURRING. STRATUS APPEAR TO BE REDEVELOPING QUICKLY BEHIND THE AREA OF STRONGEST COLD AIR ADVECTION. MARINE LAYER FORECAST MAY BE DIFFICULT THIS MORNING. FORECAST BACKS FURTHER OFF THE MARINE LAYER FOR AREAS SOUTH OF POINT CONCEPTION THIS MORNING. EDDY CIRCULATION IS SHOWING SOME SIGNS OF DEVELOPMENT THOUGH...WHICH COULD SEND THE FORECAST THINKING THE OTHER WAY. NORTHWEST FLOW PATTERN CONTINUES TO STRENGTHEN THIS MORNING...WITH KLAX-KDAG TRENDING STRONGLY ONSHORE AND KSBA-KSMX APPROACHING -5 MB THIS MORNING. LOCAL ADVISORY LEVEL WINDS APPEAR TO HAVE DEVELOPED THROUGH THE LAS FLORES CANYON AREA IN SANTA BARBARA COUNTY. SOME CONCERN THAT WINDS MAY SPREAD INTO GAVIOTA AND GOLETA LATER THIS MORNING...BUT WINDS REMAIN LOCALIZED AT THIS TIME. WITH MODEL SOLUTIONS INDICATING KLAX-KDAG GRADIENTS TO APPROACH 7 TO 8 MB ONSHORE BY THIS AFTERNOON...THERE EXISTS A POSSIBILITY OF ADVISORY LEVEL WINDS DEVELOPING IN THE ANTELOPE VALLEY THIS AFTERNOON AND EVENING. WITH LITTLE UPPER-LEVEL SUPPORT AT 850 MB...THERE IS LITTLE CONFIDENCE IN WINDS BECOMING WIDESPREAD. PEARBLOSSOM AND POPPY PARK LOCATIONS IN THE ANTELOPE VALLEY MAY SEE SOME LOCALIZED WINDS DEVELOP THIS AFTERNOON AND EVENING...BUT THESE WINDS SHOULD NOT BECOME WIDESPREAD. HOWEVER...WIND ISSUES WILL LIKELY DEVELOP TONIGHT OVER SOUTHERN SANTA BARBARA COUNTY. NAM-WRF SOLUTIONS INDICATE KSBA- KSMX GRADIENTS APPROACHING -5 MB AT 00Z LATE THIS AFTERNOON. WITH SURFACE GRADIENTS IN MIND...850 MB THERMAL GRADIENTS IN BOTH GFS AND NAM-WRF SOLUTIONS AROUND 8 TO 10 DEGREES CELSIUS...AND 30 KNOTS OF WIND OVER SANTA BARBARA COUNTY IN THE NAM-WRF AT 950 MB...850 MB...AND IN THE BOUNDARY LAYER...ADVISORY WILL LIKELY NEED TO BE ISSUED FOR THE SANTA SOUTH COAST AND MOUNTAINS TONIGHT...AND POSSIBLY INTO WEDNESDAY MORNING. LOCAL ADVISORY LEVEL WINDS COULD ALSO OCCUR TONIGHT THROUGH THE I-5 CORRIDOR AS WELL. EDDY SHOULD STRENGTHEN TONIGHT AND FINALLY START SPREADING MARINE LAYER INTO VALLEY AREAS AND THE LOWER COASTAL SLOPES TONIGHT. MARINE LAYER DEPTH STILL INCREASE TO NEAR 4500 FEET MSL IN THE NAM-WRF TIME HEIGHT SECTIONS OVER THE AREA. WITH GOOD RUN-TO-RUN CONSISTENCY...MARINE LAYER HAVE BEEN ADDED TO THE SANTA CLARITA VALLEY AND LOWER COASTAL SLOPES FOR TONIGHT AND WEDNESDAY. A LOW CONFIDENCE EXISTS FOR CLEARING THE MARINE LAYER ON WEDNESDAY. MODELS SEEMS TO BE BOUNCING BETWEEN REVERSE CLEARING AND CLEARING TO THE COASTS. WITH TEMPERATURES IN TIME HEIGHT SECTIONS AT KLAX...KLGB...KBUR...AND KVNY INDICATING A DESTRUCTION OF THE MARINE LAYER INVERSION...HIGHER CONFIDENCE SHOULD BE PLACED IN THE REVERSE CLEARING SCENARIO AT THIS TIME. THURSDAY SHOULD SEE THE BEGINNING OF A WARMING TREND...NORTHERLY GRADIENTS WEAKEN AND WITH WEAK RIDGE OVER THE AREA...THE AREA COULD WARM WARMER THAN WHAT THE CURRENT PACKAGE INDICATES. .LONG TERM (FRIDAY-MONDAY)...A WARMING TREND SHOULD CONTINUE FOR LATE IN THE WEEK AS MARINE LAYER BE MORE ISOLATED AND MAY BE STAYS CONFINED TO THE WEST-FACING COASTAL AREAS. HOWEVER...LOW CONFIDENCE EXISTS IN TEMPERATURES FOR THE END OF THE WEEK AS MODEL START TO DIVERGE TOWARDS THE END OF THE PERIOD. && .AVIATION... 29/1030Z MARINE LAYER NEAR 600 FEET. WEAK EDDY STRUGGLING TO ADVANCE MARINE LAYER THROUGH ORANGE COUNTY. KLGB HAS THE BEST CHANCE OF MARINE LAYER CLOUDS THIS MORNING. BETTER MARINE LAYER COVERAGE LATER THIS EVENING AND OVERNIGHT. KLAX...GOOD CONFIDENCE IN TAF THROUGH 06Z. A 30 PERCENT CHANCE OF A CIG NEAR 004 JUST AFTER SUNRISE LASTING TIL MID MORNING. CIGS LIKELY SOMETIME AFTER 06Z THIS EVENING BUT EXACT HGT AND TIMING VERY DIFFICULT. KBUR...VERY GOOD CONFIDENCE IN TAF THROUGH 08Z. A COIN FLIPS CHANCE OF CIGS AFTER MIDNIGHT TONIGHT. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXCWFLOX). GALE WARNING (SEE LAXCWFLOX). && PUBLIC...HALL AVIATION...ASR WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 29, 6:00 AM PDT, 3 hours 41 minutes before
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
Nearby
Wind Advisories in California, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.